| Model Number |
11703 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Rash (2033)
| Date of Event |
10/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The barrier was not saved; therefore, a device evaluation could not take place.A complaint history trend analysis was conducted for similar complaints and no adverse trends observed.A device history records (dhr) review could not be conducted because a lot number was not provided.Based on the information provided, a root cause of the event could not be determined.Hollister will continue to monitor this reported issue.Regarding udi information, only the di information is available.Since the lot number was not provided, the pi information is not available.
Event or Problem Description
It was reported that skin irritation developed under the barrier of the hollister new image soft convex ostomy barrier.It was reported that it had been going on for a month, not specific to any particular lot of product, and hadn't been clearing up.It was further reported that it was determined to be a yeast infection and nystatin powder was prescribed for use under the barrier.It went on to report that the nystatin powder treatment began yesterday, and he has not yet seen any improvement.